# SDR IPXA2018011725592

- Difficulty date: January 15, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 18,254 hours, 11,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Seated
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN ENTERANCE DOOR SLIDE WARNING LIGHT INOPERATIVE.   RESEATED THE BATTERY,   GROUND CHECKED NORMAL.
